# SDR DALA2017073005910

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SUPPORT , RT SIDE ATTENDANT SEAT SETTLEMENT AT AFT CABIN BULKHEAD DOOR.  THE SUPPORT WAS REPAIRED IAW SRM.
